×

zbMATH — the first resource for mathematics

Croissance exponentielle de produits markoviens de matrices aléatoires. (French) Zbl 0433.60073

MSC:
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] N. Dunford , J.T. Schwartz , Linear operators , New York , John Wiley and Sons , 2 e édition, t. 1 , 1964 . · Zbl 0128.34803
[2] H. Furstenberg , Noncommuting random products . Trans. Amer. Math. Soc ., t. 108 , 1963 , p. 377 - 428 . MR 163345 | Zbl 0203.19102 · Zbl 0203.19102 · doi:10.2307/1993589
[3] H. Furstenberg , H. Kesten , Products of random matrices . Ann. Math. Statis. , t. 31 , 1960 , p. 457 - 469 . Article | MR 121828 | Zbl 0137.35501 · Zbl 0137.35501 · doi:10.1214/aoms/1177705909 · minidml.mathdoc.fr
[4] I. Ya. Gol’dshtein , S.A. Molchanov , L.A. Pastur , A pure point spectrum of the stochastic one-dimensional Schrödinger operator . Funct. Anal. Appl. , t. 11 - 1 , 1977 , p. 1 - 10 . Zbl 0368.34015 · Zbl 0368.34015 · doi:10.1007/BF01135526
[5] Y. Guivarc’h Quelques propriétés asymptotiques des produits de matrices aléatoires . École d’été de probabilités de Saint-Flour , 1978 . Lectures notes in mathematics , Berlin , Springer (à paraître). MR 590627 | Zbl 0433.60007 · Zbl 0433.60007
[6] S. Kakutani , Y. Yosida , Operator-theoretical treatment of Markoff’s process . Ann. Math. , t. 42 -1, 1941 , p. 188 - 228 . MR 3512 | Zbl 0024.32402 | JFM 67.0417.01 · Zbl 0024.32402 · doi:10.2307/1968993 · www.emis.de
[7] H. Kunz , B. Souillard (travaux à paraître).
[8] K. Ishii , H. Matsuda , Localisation of normal modes and energy transport in the disordered harmonic chain . Progr. Theor. Phys. Suppl. , t. 45 , 1970 , p. 56 - 86 . MR 403521
[9] J. Neveu , Bases mathématiques du calcul des probabilités . Paris , Masson , 1964 . MR 198504 | Zbl 0137.11203 · Zbl 0137.11203
[10] L.A. Pastur , Spectre des matrices de Jacobi aléatoires et équations de Schrôdinger aléatoires sur l’axe entier . Preprint, institut des basses températures, Akad. Nauk. Ukr. S. S. R. , 1974 , non publié.
[11] M. Reed , B. Simon , Methods of modern mathematical physics , t. 1 , New York , Academic Press , 1972 . MR 493419 | Zbl 0242.46001 · Zbl 0242.46001
[12] D. Ruelle , Ergodic theory of differentiable dynamical systems . Preprint I. H. E. S. , 1978 , Bures-sur-Yvette , France . MR 556581 · Zbl 0452.34038
[13] S.A. Molčanov , The structure of eigenfunctions of one-dimensional unordered structures . Math. U. S. S. R. Izvestija , vol. 12 -1, 1978 , p. 69 - 101 . Zbl 0401.34023 · Zbl 0401.34023 · doi:10.1070/IM1978v012n01ABEH001841
[14] Y. Guivarc’h , Marches aléatoires à pas markovien . C. R. Acad. Scien. , Paris , 1979 . MR 552214 | Zbl 0414.60005 · Zbl 0414.60005
[15] A.D. Virster , Sur les produits de matrices et les opérateurs aléatoires . Th. of Proba. and Appl. , t. 24 - 2 , 1979 , p. 361 - 370 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.